Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 1, 2016, 6:56 PM EDT for Montgomery County, Treutlen County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2016, 6:56 PM EDT (22:56 UTC)
- Expired
- Jun 1, 2016, 7:30 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
Counties Montgomery County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 378 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
677
WWUS82 KFFC 012256
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT WED JUN 1 2016
GAZ098-111-112-012330-
WHEELER GA-MONTGOMERY GA-TREUTLEN GA-
656 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHEELER...NORTHERN
MONTGOMERY AND TREUTLEN COUNTIES UNTIL 730 PM EDT...
AT 656 PM EDT...A STRONG THUNDERSTORM WAS OVER TARRYTOWN...OR NEAR
SOPERTON...MOVING NORTH AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SOPERTON...MOUNT
VERNON...GLENWOOD...AILEY...HIGGSTON...TARRYTOWN...GILLIS
SPRINGS...BARNHILL...LOTHAIR...ORLAND...ZAIDEE...KIBBEE AND
LANDSBURG.
LAT...LON 3218 8245 3215 8270 3230 8273 3231 8272
3234 8274 3235 8273 3236 8273 3237 8272
3239 8272 3241 8270 3244 8270 3247 8244
TIME...MOT...LOC 2256Z 172DEG 5KT 3229 8258
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:05 PM EDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jun 1, 3:05 PM EDT, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 305 PM EDT WED JUN 1 2016 .SHORT TERM /Tonight through Thursday Night/... A summer time pattern will continue as mainly diurnally driven scattered afternoon and evening showers and thunderstorms persist with a moderately unstable and weakly sheared environment in place. Weak disturbances approaching from the west could result in a few showers or even an isolated thunderstorm lingering after midnight... but for the most part... convection should greatly diminish by midnight. Although no widespread organized severe storms are expected... some mid level dry air could enhance storm downdrafts... resulting in a few strong to severe storms producing the occasional 50-60 mph wind gust this afternoon and evening... and this potential threat will likely continue on Thursday. The weakly sheared environment will result in very slow moving storms that will result in locally heavy heavy rain for those fortunate areas that a storm happens to drift over. These areas could easily see anywhere from 0.5 to 1.5 inches in a very short time... but the rain is much needed. Also... cannot rule out some small to medium sized hail with the freezing level down around 12kft... but would expect the main convective threats to be strong... potentially damaging wind gusts... and locally heavy rainfall. Otherwise... expecting partly cloudy afternoons and mostly clear nights with temperatures running about 5-8 degrees above normal. A MAV and MET MOS blend for temperatures and pops looked reasonable through the period. 39 .LONG TERM /Friday through Wednesday/... Did not make too many changes to the current extended forecast grids with this cycle as overall trends still look good. 12Z run of the medium-range models all show some enhancement of the upper ridge over the region Friday into Saturday as the southern plains closed upper low begins shifting east. This may actually provide some suppression of convection...but increase in low-level moisture and instability is likely to offset this somewhat. Best chances for widespread beneficial rainfall still appears to be late Saturday though late Sunday as upper trough axis transits the area along with an associated cold front. Although best upper dynamics remain well north of the state...decent low/mid-level wind field accompanies the front and along with moderate instability indicates we will need to keep an eye on trends for severe thunderstorm potential Sunday. Extended period of good northwesterly upper flow should drive the cold front through the forecast area by early Monday allowing for noticeably drier and milder air to dominate the region Monday through Wednesday. 20 && AVIATION... 18Z Update... VFR conditions expected to prevail through the taf period with brief periods of bkn mid level cut each afternoon... especially in and around afternoon convection. Continue to expect scattered afternoon and evening showers and thunderstorms... with a tempo/prob30 TSRA during the period 18-22z warranted each day. Current ESE winds around 5-7kts should settle out more SSE this afternoon... then back slightly more east tonight. Winds mix down more SSE by 15z Thu... then veer over to SSW by 18z Thu. Speeds around 7kts or less on Thu. //ATL Confidence...18Z Update... Medium on wind direction. High on all other elements. 39 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 91 69 90 / 30 30 30 40 Atlanta 71 90 71 89 / 30 30 30 40 Blairsville 65 83 64 83 / 40 50 40 50 Cartersville 67 89 67 88 / 40 40 30 50 Columbus 70 92 71 93 / 20 30 20 30 Gainesville 69 87 69 88 / 40 40 40 50 Macon 68 93 69 93 / 30 30 20 40 Rome 68 90 67 88 / 30 40 30 50 Peachtree City 67 90 67 90 / 30 30 20 40 Vidalia 71 93 72 92 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....20 AVIATION...39
Hazardous weather outlook, Jun 1, 5:35 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 PM EDT WED JUN 1 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 535 PM EDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE LATE THIS AFTERNOON AND THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA. A FEW STRONG TO SEVERE THUNDERSTORMS ARE LIKELY. MODERATE INSTABILITY COMBINED WITH STRONG DAYTIME HEATING HAS RESULTED IN SCATTERED THUNDERSTORMS THIS AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA...A FEW STRONG TO SEVERE STORMS HAVE ALREADY BEEN OBSERVED. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING...DIMINISHING AS WE MOVE INTO THE LATE EVENING. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...HAIL... LOCALLY HEAVY RAINFALL AND STRONG...POTENTIALLY DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORM CHANCES GRADUALLY INCREASE THROUGH THE REMAINDER OF THE WEEK AND THIS WEEKEND AS MOISTURE AND INSTABILITY INCREASE ACROSS THE REGION. THUNDERSTORM CHANCES DECREASE ONCE AGAIN AS WE HEAD INTO MONDAY AND TUESDAY. THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING...SMALL HAIL...LOCALLY HEAVY RAINFALL AND STRONG...GUSTY WINDS UP TO 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 1, 6:32 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
632 PM EDT WED JUN 1 2016
GAZ013-014-012300-
DAWSON GA-PICKENS GA-
632 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON AND EASTERN
PICKENS COUNTIES UNTIL 700 PM EDT...
AT 631 PM EDT...A STRONG THUNDERSTORM WAS NEAR JASPER...MOVING
NORTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JASPER...NELSON...MARBLEHILL...LAKE TAMARACK...SEQUOYAH LAKE...TATE
AND FAUSETT LAKE.
LAT...LON 3453 8428 3438 8426 3439 8446 3449 8450
3455 8444 3455 8443 3456 8443 3455 8442
3455 8437 3456 8437
TIME...MOT...LOC 2231Z 227DEG 7KT 3447 8437
DJNSpecial weather statement, Jun 1, 6:36 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 PM EDT WED JUN 1 2016
GAZ034-045>048-012300-
DEKALB GA-NEWTON GA-GWINNETT GA-ROCKDALE GA-WALTON GA-
636 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DEKALB...NORTHERN
NEWTON...SOUTHERN GWINNETT...NORTHEASTERN ROCKDALE AND WESTERN WALTON
COUNTIES UNTIL 700 PM EDT...
AT 635 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM LILBURN TO GEORGIA INTERNATIONAL HORSE PARK...AND
MOVING EAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AREAS AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAWRENCEVILLE...CONYERS...SNELLVILLE...LILBURN...LOGANVILLE...GRAYSON
... WALNUT GROVE...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW
ESTATES... TUCKER...MOUNTAIN PARK...GUM CREEK...MILSTEAD...BIG
HAYNES CREEK PARK... ROSEBUD AND YOUTH.
LAT...LON 3397 8405 3378 8377 3364 8397 3387 8421
TIME...MOT...LOC 2235Z 263DEG 5KT 3389 8413 3365 8392
DJNLocal storm report, Jun 1, 6:40 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 W BUFORD 34.12N 84.02W
06/01/2016 GWINNETT GA PUBLIC
SEVERAL PINE TREES SNAPPED AT RESIDENCE ALONG COPPER
GROVE LANE NEAR BUFORD. ALSO HAD NICKEL-SIZED HAIL. TIME
ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC1600301
DJNSpecial weather statement, Jun 1, 6:43 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT WED JUN 1 2016
GAZ060-012315-
PUTNAM GA-
643 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR PUTNAM COUNTY UNTIL 715 PM EDT...
AT 643 PM EDT...A STRONG THUNDERSTORM WAS NEAR EATONTON...MOVING
NORTHEAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...RESSEAUS CROSSROADS...ROCK EAGLE 4-H CENTER...WARFIELD AND
WILLARD.
LAT...LON 3328 8323 3326 8323 3326 8325 3322 8326
3318 8335 3318 8336 3317 8337 3318 8339
3318 8342 3319 8345 3328 8354 3330 8354
3346 8339 3328 8320
TIME...MOT...LOC 2243Z 230DEG 5KT 3328 8342Special weather statement, Jun 1, 6:47 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT WED JUN 1 2016
GAZ022-023-034-012315-
GWINNETT GA-FORSYTH GA-HALL GA-
647 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GWINNETT...FORSYTH AND
SOUTHWESTERN HALL COUNTIES UNTIL 715 PM EDT...
AT 647 PM EDT...A STRONG THUNDERSTORM WAS OVER CUMMING...MOVING NORTH
AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CUMMING...SUGAR
HILL...BUFORD...FLOWERY BRANCH...OAKWOOD...REST HAVEN... BUFORD DAM-
LAKE LANIER PARKS...AQUALAND PARK...CHESTATEE...LAKE LANIER
ISLANDS...MATT...COAL MOUNTAIN AND OSCARVILLE.
LAT...LON 3413 8399 3413 8417 3430 8416 3431 8392
3418 8385
TIME...MOT...LOC 2247Z 176DEG 8KT 3419 8410Special weather statement, Jun 1, 6:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
656 PM EDT WED JUN 1 2016
GAZ098-111-112-012330-
WHEELER GA-MONTGOMERY GA-TREUTLEN GA-
656 PM EDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHEELER...NORTHERN
MONTGOMERY AND TREUTLEN COUNTIES UNTIL 730 PM EDT...
AT 656 PM EDT...A STRONG THUNDERSTORM WAS OVER TARRYTOWN...OR NEAR
SOPERTON...MOVING NORTH AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SOPERTON...MOUNT
VERNON...GLENWOOD...AILEY...HIGGSTON...TARRYTOWN...GILLIS
SPRINGS...BARNHILL...LOTHAIR...ORLAND...ZAIDEE...KIBBEE AND
LANDSBURG.
LAT...LON 3218 8245 3215 8270 3230 8273 3231 8272
3234 8274 3235 8273 3236 8273 3237 8272
3239 8272 3241 8270 3244 8270 3247 8244
TIME...MOT...LOC 2256Z 172DEG 5KT 3229 8258The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:35 PM EDT | Special Weather Statement | FFC | Union | 40 min |
| Jun 1, 1:43 PM EDT | Special Weather Statement | FFC | Dade | 47 min |
| Jun 1, 1:56 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Jun 1, 2:11 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 34 min |
| Jun 1, 2:31 PM EDT | Special Weather Statement | FFC | Troup | 29 min |
| Jun 1, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Heard, Meriwether, Troup | 41 min |
| Jun 1, 2:37 PM EDT | Special Weather Statement | FFC | Polk | 23 min |
| Jun 1, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 44 min |
| Jun 1, 2:55 PM EDT | Special Weather Statement | FFC | Floyd | 35 min |
| Jun 1, 2:58 PM EDT | Special Weather Statement | FFC | Dade | 32 min |
| Jun 1, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 45 min |
| Jun 1, 3:01 PM EDT | Special Weather Statement | FFC | Marion | 29 min |
| Jun 1, 3:04 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 1, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley, Sumter | 40 min |
| Jun 1, 3:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Jun 1, 3:08 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Jun 1, 3:17 PM EDT | Special Weather Statement | FFC | Haralson | 28 min |
| Jun 1, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fayette, Fulton | 38 min |
| Jun 1, 3:23 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Jun 1, 3:27 PM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Jun 1, 3:30 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jun 1, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot | 40 min |
| Jun 1, 3:37 PM EDT | Special Weather Statement | FFC | Carroll | 23 min |
| Jun 1, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 38 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Jun 1, 3:50 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Jun 1, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas | 35 min |
| Jun 1, 4:07 PM EDT | Special Weather Statement | FFC | Crisp | 23 min |
| Jun 1, 4:13 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Jun 1, 4:17 PM EDT | Special Weather Statement | FFC | Peach | 28 min |
| Jun 1, 4:18 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 42 min |
| Jun 1, 4:22 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Jun 1, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 44 min |
| Jun 1, 4:33 PM EDT | Special Weather Statement | FFC | Oconee | 27 min |
| Jun 1, 4:35 PM EDT | Special Weather Statement | FFC | Barrow | 25 min |
| Jun 1, 4:37 PM EDT | Special Weather Statement | FFC | Carroll | 23 min |
| Jun 1, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 37 min |
| Jun 1, 4:42 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Jun 1, 4:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 1, 4:56 PM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jun 1, 5:00 PM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Jun 1, 5:02 PM EDT | Special Weather Statement | FFC | Oconee | 28 min |
| Jun 1, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 51 min |
| Jun 1, 5:14 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Jun 1, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 27 min |
| Jun 1, 5:19 PM EDT | Special Weather Statement | FFC | Twiggs | 26 min |
| Jun 1, 5:20 PM EDT | Special Weather Statement | FFC | Murray | 25 min |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 38 min |
| Jun 1, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 49 min |
| Jun 1, 5:27 PM EDT | Special Weather Statement | FFC | Laurens | 33 min |
| Jun 1, 5:29 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jun 1, 5:30 PM EDT | Special Weather Statement | FFC | Gilmer | 30 min |
| Jun 1, 5:32 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| Jun 1, 5:34 PM EDT | Special Weather Statement | FFC | Jackson | 26 min |
| Jun 1, 5:43 PM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 1, 5:45 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| Jun 1, 5:46 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| Jun 1, 5:48 PM EDT | Special Weather Statement | FFC | Murray | 27 min |
| Jun 1, 5:56 PM EDT | Special Weather Statement | FFC | Madison | 34 min |
| Jun 1, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 30 min |
| Jun 1, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Pickens | 26 min |
| Jun 1, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Hall | 35 min |
| Jun 1, 6:13 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 1, 6:17 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jun 1, 6:18 PM EDT | Special Weather Statement | FFC | Newton | 27 min |
| Jun 1, 6:23 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Jun 1, 6:28 PM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Jun 1, 6:32 PM EDT | Special Weather Statement | FFC | Pickens | 28 min |
| Jun 1, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 43 min |
| Jun 1, 6:36 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jun 1, 6:43 PM EDT | Special Weather Statement | FFC | Putnam | 32 min |
| Jun 1, 6:47 PM EDT | Special Weather Statement | FFC | Forsyth | 28 min |
| Jun 1, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 31 min |
| Jun 1, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 24 min |
| Jun 1, 7:01 PM EDT | Special Weather Statement | FFC | Morgan, Rockdale | 29 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | FFC | Washington | 27 min |
| Jun 1, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 38 min |
| Jun 1, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 30 min |
| Jun 1, 7:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.